MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA 3.0T; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA 3.0T; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Model Number INGENIA 3.0T R5 BASED
Medical Device Problem Codes Insufficient Device Problem Information (3190); Device Handling Problem (3265)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips has started an investigation, a follow up report will be submitted once the investigation has been completed.
 
Event or Problem Description
Philips received a report that the patient was on the table top and when trying to reposition the patient, the table top came off the head end of the trolley and fell with the patient.Patient remained on table when the one end disconnected.It was reported the patient was not harmed.No treatment was needed by the patient.The patient was on a ventilator and mri brain exam was completed on the patient.The issue occurred after the mri exam was completed.The patient underwent a ct scan following the fall to rule out injury.There is no report of deterministic effects to the patient in this case (e.G.Skin reddening, rash, burn).Even though no harm to the patient was reported, out of abundance of caution, we decided to report this incident.
 
Additional Manufacturer Narrative
The reported incident scenario was recreated in the philips mr laboratory in best in the netherlands.The patient, positioned head first with a weight of 90kg, was positioned on the tabletop which weighs 25kg.The examination had completed and the patient remained connected to a ventilator.The flex track trolley was used to remove the tabletop, with the patient on it, from the patient support.After the flex track trolley was moved away from the patient support, the table top came off at the end and fell.Results of the laboratory reconstruction shows that in the axial direction of the mr system bore, the flex track trolley has only 1 or 2 cm space to move.When the table top is lowered onto the patient support, it automatically latches to the flex track trolley.The only scenario where the table top could not latch fully occurs if the flex track trolley is positioned in an angle, that is, not parallel to the axis of the bore.In such a case, when the table top is not fully latched, it would tilt and slide of the trolley towards the table.This behavior is inconsistent with the event described by the customer.Based on the laboratory reconstruction, it can be concluded that the tabletop cannot slide off the flex track at the head end.This could only happen if the tabletop with the patient on it and were manually lifted and shifted towards the foot end of the trolley.The mentioned repositioning of the patient, although the necessity of his action is unclear, could suggest this scenario, but considering the total weight of about 115kg makes it highly improbable.The most likely explanation is that the table top with the patient fell off from the trolley due to a use error.Based on the results of the analysis it was determined that the product has not malfunctioned.
 
Event or Problem Description

Brand Name
INGENIA 3.0T
Common Device Name
FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key23957245
Report Number3003768277-2026-000053
Device Sequence Number14887869
Product Code LNH
UDI-Device Identifier00884838055339
UDI-Public(01)00884838055339
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINGENIA 3.0T R5 BASED
Device Catalogue Number781342
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight91 KG